MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. PLUG DRIVER; SCREWDRIVER

ZIMMER BIOMET SPINE, INC. PLUG DRIVER; SCREWDRIVER
Catalog Number 2000-9061
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference reports 3012447612-2025-00345 through 3012447612-2025-00353.
 
Event or Problem Description
It was reported that two polaris plug drivers with fractured tips and seven polaris plug drivers with deformed tips were discovered at a warehouse upon return from the field.Patient/surgical/event information was not provided.This is report five of nine for this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun" is erroneous and no longer applies.The device was evaluated.Corrections in h3.Additional information in h6: investigation type, findings, and conclusions.An inspection of the part shows the tip is twisted/deformed.The findings are consistent with excessive torsional forces since the surface is deformed in a spiral formation.This event likely cannot be attributed to manufacturing or design related issues.The complaint is confirmed for polaris 5.5 plug driver for the failure of tip deformation.This device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
PLUG DRIVER
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key23535394
Report Number3012447612-2025-00349
Device Sequence Number18688744
Product Code HXX
UDI-Device Identifier03662663191876
UDI-Public(01)03662663191876(10)ZB150103
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2000-9061
Device Lot NumberZB150103
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/23/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic